# SDR FDEA202001170159

- Difficulty date: January 17, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 67,947 hours, 23,036 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shear Tie
- Part number: 146N63462
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT EMERGENCY EXIT INTERNAL STRUCTURE AT MID SECTION AFT STIFFENER CRACKED BETWEEN STR 13L TO STR 14L ON STA 1340. (SHEAR TIE) REMOVED AND REPLACED STIFFENER (SHEAR TIE) ON LT EMERGENCY EXIT DOOR AT INTERNAL STRUCTURE MID SECTION AFT SIDE IAW SRM 51-40-02-OG, FABRICATED NEW STIFFENER (SHEAR TIE) IAW DRAWING 146N6346 REV A  AND REV -.
